Please use this identifier to cite or link to this item:

Title: The Existence of (s, t)-Monochromatic-rectangles in a 2-colored Checkerboard
Authors: 張宜武
Chang, Yi-Wu
Zhu, Jun-Yan
Lin, Zi-Xuan
Contributors: 應數系
Date: 2017
Issue Date: 2017-07-12 15:14:14 (UTC+8)
Relation: IOSR Journal of Mathematics (IOSR-JM), Vol.Volume 13, No.Issue 2, pp.version1 p64-78
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing